# SDR DALA2024032203650

- Difficulty date: March 22, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N857NW
- Make and model: Airbus A330-223
- Aircraft serial: 0633
- Aircraft time: 76,981 hours, 9,866 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3357 43B, 36H, 42H, 43H, 44H, SEAT MOUNTED EMERGENCY ESCAPE LIGHTS INOP. CORRECTIVE ACTION: REPAIRED SEAT EMERGENCY LIGHT CONNECTIONS AT LOCATIONS 43B, 36H, 42H, 43H, 44H, AND 34B REF A330 ESPM 20-20. ALL EMERGENCY LIGHTS OPS CHECK OKAY REF A330 AMM 33-51-12. (5538068)
